# SDR SIMA202009154001

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 38,537 hours, 34,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR NOT CLOSING ALL THE WAY.  C/A LUBRICATED OUTSIDE HANDLE, OPENED AND CLOSED.  OPERATIONAL CHECK GOOD, IAW EMB145 AMM 52-10-01.
